advertisement
Question
Posted by: Martie | 2008/06/10

Do not want to take the pill

Dear Doc
For 18 years I have been on Diane/ Ginette. I had no sex life due to total absence of sex drive (I am happily married despite this.) I had a nagging suspision that it is the Pill that surpressed my sex drive, but all the gynaecologists that I have seen said its impossible. Then I saw a gynaecologist on the Oprah show who said it is absolutely the cause because it surpresses the mid-cycle surge of testosterone. I have stopped taking the pill a few weeks ago and true as Bob I have a sex drive and my husband is delighted. My question: What can we do for contraception? Condoms does not work for us.
Regards

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yes the pill does blunt your sex drive in some women. Other options include an intrauterine contraceptive device or the injectables.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement